Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 1, Pages 205-207
http://dx.doi.org/10.1155/S0161171297000264

On an inverse to the Hölder inequality

1Faculty of Textile Technology, Zagreb University, Zagreb, Croatia
2Applied Mathematics Department, University of Adelaide, Adelaide 5005, Australia

Received 5 October 1994

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

An extension is given for the inverse to Hölder's inequality obtained recently by Zhuang.